AMS eContent Search Results
Matches for: msc=(11R09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Siman Wong. Specialization of Galois groups and integral points on elliptic curves. Proc. Amer. Math. Soc. 145 (2017) 5179-5190.
Abstract, references, and article information   
View Article: PDF

[2] John Cullinan and Farshid Hajir. Algebraic properties of Kaneko-Zagier lifts of supersingular polynomials. Proc. Amer. Math. Soc. 145 (2017) 2291-2304.
Abstract, references, and article information   
View Article: PDF

[3] Giacomo Micheli and Reto Schnyder. The density of shifted and affine Eisenstein polynomials. Proc. Amer. Math. Soc. 144 (2016) 4651-4661.
Abstract, references, and article information   
View Article: PDF

[4] Dilum DeSilva and Christopher Pinner. The Lind Lehmer constant for $\mathbb Z_p^n$. Proc. Amer. Math. Soc. 142 (2014) 1935-1941.
Abstract, references, and article information   
View Article: PDF

[5] Jean-Luc Chabert and Youssef Fares. Preservation of the residual classes numbers by polynomials. Proc. Amer. Math. Soc. 139 (2011) 2423-2430. MR 2784807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeroen Demeyer. Diophantine sets of polynomials over number fields. Proc. Amer. Math. Soc. 138 (2010) 2715-2728. MR 2644887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Igor E. Shparlinski. On quadratic fields generated by discriminants of irreducible trinomials. Proc. Amer. Math. Soc. 138 (2010) 125-132. MR 2550176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anirban Mukhopadhyay, M. Ram Murty and Kotyada Srinivas. Counting squarefree discriminants of trinomials under abc. Proc. Amer. Math. Soc. 137 (2009) 3219-3226. MR 2515392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maosheng Xiong. The Erdos-Kac theorem for polynomials of several variables. Proc. Amer. Math. Soc. 137 (2009) 2601-2608. MR 2497471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Berend and Yuri Bilu. Polynomials with roots modulo every integer. Proc. Amer. Math. Soc. 124 (1996) 1663-1671. MR 1307495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Gilmer, William Heinzer, David Lantz and William Smith. The ring of integer-valued polynomials of a Dedekind domain . Proc. Amer. Math. Soc. 108 (1990) 673-681. MR 1009989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kevin S. McCurley. Polynomials with no small prime values . Proc. Amer. Math. Soc. 97 (1986) 393-395. MR 840616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1